# SDR SIMA200127702

- Difficulty date: October 2, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cap
- Part number: 14524475001
- Condition: Corroded
- Location: Nlg
- Part time: 3,655 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND NOSE LANDING GEAR BEARING CAPS CORRODED.  REMOVED AND REPLACED NLG BEARING CAPS IAW EMB 145 AMM.  (M)
